# SDR DALA2023071005553

- Difficulty date: July 9, 2023
- Submitted: July 11, 2023
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 59,726 hours, 30,956 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 CORROSION FIXED BUSHING ELEVATOR FITTING (LOCATION FITTING 6 O/B, ON RH HORIZONTAL STABILIZER). CORRECTIVE ACTION: REPAIRED PER A319 SRM 55-26-41-300-006. (2857656)
